Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I swallowed a pill without drinking water, now my throat hurts

I swallowed a pill without drinking water, now my throat hurts ? This sounds stupid but I put the pill on my tongue and it kind of slipped before I could reach for the water. Now my throat hurts around the Adams apple area every time I swallow.
Asked On : Thu, 27 Jan 2011
Answers:  3 Views:  2116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Hi,

The pill would have caused irritation in that area where it had got struck for sometime. Do not worry, it will subside after few days. Drink plenty of warm water.

Regards
Dr. Naveen Kumar
Answered: Thu, 27 Jan 2011
I find this answer helpful
ENT Specialist Dr. Puneet Maheshwari's  Response
HI,

first of all thanks for choosing health caremagic.

The pill causes local irritation in your throat. Dont worry for this condition, take some mucolytic agent like ambroxol tablet 75 mg once a day for 3 days with plenty of water.

Secondly, try to avoid taking pills without water.

Regards,

pm.
Answered: Tue, 12 Apr 2011
I find this answer helpful
Gastroenterologist, Surgical Dr. Ajit Naniksingh Kukreja's  Response
Well nothing to worry , you need to reassure yourself ,if you are a patient with symptoms of reflux disease you can experience the same feeling ,in that case contact me for further medication

Get Well soon

[Make it a point to rate the answers-Thanks]
Answered: Thu, 27 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions